Local cohomology on diagrams of schemes

Mitsuyasu Hashimoto, Masahiro Ohtani

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)383-425
Number of pages43
JournalMichigan Mathematical Journal
Volume57
Issue number1
Publication statusPublished - Sep 11 2008

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Hashimoto, M., & Ohtani, M. (2008). Local cohomology on diagrams of schemes. Michigan Mathematical Journal, 57(1), 383-425.